# SDR QXEA200701032

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,546 hours, 27,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CABIN UNDER FLOOR CENTER AT FRAME X488.5 AND STRINGER 31L, THE VERTICAL SEAT RAIL SUPPORT CHANNEL HAS CORROSION ON THE FORWARD SIDE BETWEEN FRAME AND SUPPORT.  REPAIRED IAW SRM 51-20-11, 51-20-16.
